# SDR QXEA200700123

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 13,469 hours, 13,424 cycles
- Engine: Pwc PW150A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Unknown
- Location: Prop De Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 2416: PROP DEICE CAUTION LIGHT ILLUMINATED WHEN NR 2 PROP DEICE IS ACTIVATED. PERFORMED ABNORMAL CHECKLIST. RESET PROP DEICE CONTROL CAUTION LIGHT REILLUMINATED. FLIGHT DIVERTED. MAINTENANCE REMOVED NR 2 SPINNER IAW AMM TASK 61-10-11-000-801. REPLACED NR 4 BLADE HARNESS ON NR 2 PROP IAW AMM 61-10-06-000-805 AND 61-10-05-400-805. REINSTALLED NR 2 SPINNER IAW AMM TASK 61-10-11-400-801. OPS CHECK NORMAL. AIRCRAFT RETURNED TO SERVICE.
